# SDR 9501133220

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Condition: Malfunctioned
- Location: Nr 1 Primary
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, CREW NOTICED NO AIRSPEED INFORMATION ON THE NR 1 PRIMARY FLIGHT DISPLAY.  THERE WERE NO ASSOCIATED WARNINGS OR ECAM MESSAGES.  THE TAKEOFF WAS ABORTED AT 100 KTS.  DURING THE REJECTED TAKEOFF, THE AIRSPEED INDICATION ON THE NR 1 PRIMARY FLIGHT DISPLAY RETURNED AND MATCHED THAT OF THE NR 2 PRIMARY FLIGHT DISPLAY.  CREW WAITED APPROXIMATELY 20 MINUTES TO COOL THE BRAKES AND THEIR SUBSEQUENT INVESTIGATION REVEALED NO FAULTS.  THE FOLLOWING TAKEOFF WAS NORMAL.  NO MAINTENANCE LOG WAS INITIATED.
